MathSciNet Relay Station
MathSciNet bibliographic data
MR2274804 60K35 (82B20)
Gillett, Alexis; Meester, Ronald; Van Der Wal, Peter Maximal avalanches in the Bak-Sneppen model. J. Appl. Probab. 43 (2006), no. 3, 840–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement